Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Osteoarthritis in knee joint.Taking cap,palms look bluish. What is the cause?

Hi my mother has osteoarthritis in her knee joint . Doctor has aspirated the fluid and inject cortico steroids few months ago. Now she is on glucosamine condroiton, tramadol,orphenidine, dosulepin 25mg OD, calcium and vitamin D, omeprazole,losartan +hydrochlorthiazide and atenolol. I have noticed that her palms looks a bit bluish or blackish. Can u suggest what is the cause?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
your mother have hematological problem d/t side effect of multi dose steroids + pain killer +antihypertensive +antisycotic drug omeprazl.
so you r curing localize problem now suffer other generalize problem .why r you joining homeopathy ?
Dr neeraj M.D Homeo
Answered: Tue, 12 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor